# SDR FDEA201601240314

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 78,529 hours, 17,537 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACT ACTUATOR, UPPER MOUNT BRACKET, MOUNT POINT HAS CORROSION ON UPPER & LOWER FACES.  COMPLIED WITH EA 1-5720-T0322779A WING, SECONDARY WING STRUCTURE, LT MLG SUPPORT FRAME PN ARB7170-1, MINOR REPAIR.
